It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-06-2012, 12:26 AM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: Livermore
Posts: 7
kse93 HB User
Constant nausea

I have really bad post nasal drip about 80% of the year. I missed 2 doses of my Zyrtec and as a result I have incredibly bad nausea. I haven't thrown up but I past stool quickly. Not liquidy, it's soft, but once or twice an hour. I also have a slight burning in my stomach and can feel slight cramps in the lower part of my instestine.

What's the best way to deal with this? Pepto doesn't help much and I'm not sure what else will. I'm sipping diet 7up right now and nibbling on applesauce. What's a good way to help this.


Also I should say I'm really stressed right now and ended my period on the 4th.

 
Reply With Quote
Old 11-06-2012, 01:34 AM   #2
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,847
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Constant nausea

I would truly wonder if skipping 2 doses of an antihistamine gave you nausea and frequent stools, if you have food allergies as well as the likely allergies causing the chronic post nasal drip. You could get some food allergy testing done to explore this. Cutting dairy out of your diet may help as dairy products seem to increase mucus production in many people. Gluten might also be an allergen for you.

 
Reply With Quote
Sponsors Lightbulb
   
Old 11-06-2012, 02:32 AM   #3
Newbie
(female)
 
Join Date: Sep 2012
Location: Livermore
Posts: 7
kse93 HB User
Re: Constant nausea

I had really bad nausea so I took some pepto max at around 12. that didn't so i took 2 550 mg ginger capsules and hour later. It got rid of the nausea but now I have really bad stomach/heart burn. I just took 1 anti acid tums and its not really helping.

I'm also scared my body might start to freak out with all the meds in my system. Should I worry?

 
Reply With Quote
Reply Reply

Tags
nausea, stomach ache, stress



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (68), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1164), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!